MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE RX; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION CRE RX; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00558880
Medical Device Problem Codes Detachment of Device or Device Component (2907); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block d4, h4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block e1: initial reporter phone: (b)(6).Reported here as the physician phone number exceeded character limit for the designated field.Block h6: imdrf device code a0501 captures the reportable event of rx tunnel detachment.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre rx dilatation balloon was used in the esophagus during a gastroscopy with dilatation procedure to treat stricture performed on (b)(6) 2025.During the procedure, advancing the catheter was initially difficult, but the process eventually went well.Dilatation was performed, and when switching to a larger dilation balloon, the physician noticed that a component (the black cover) was missing from the balloon.The scope was changed, and the procedure was completed using another gastroscope and a larger dilation balloon.Later, the missing black cover was found inside the first gastroscope.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block d4, h4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block e1: initial reporter phone: (b)(6), reported here as the physician phone number exceeded character limit for the designated field.Block h6: imdrf device code a0501 captures the reportable event of rx tunnel detachment.:the returned cre rx dilatation balloon was analyzed, and a visual inspection found that only the rx tunnel was returned.No other problems with the device were noted.With all the available information, boston scientific concludes the reported event of rx tunnel detachment was not confirmed.It was noted that only the rx tunnel was returned consequently, further in-depth evaluation was not possible, to determine whether the device was difficult to advance, and the rx tunnel was detached and if it was attributable to physician manipulation or procedural technique, or to a device-related problem.Therefore, the most probable root cause could not be established.
 
Event or Problem Description

Brand Name
CRE RX
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23770133
Report Number3005099803-2025-06658
Device Sequence Number9750647
Product Code FGE
UDI-Device Identifier08714729965435
UDI-Public(01)08714729965435
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K172520
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00558880
Device Catalogue NumberM00558880
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer01/05/2026
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown